# SDR MASA200700041

- Difficulty date: January 21, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 12,180 hours, 10,763 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7178 CLT - CREW REPORTED A LAV SMOKE CTN MSG.  MX CLEANED SMOKE DETECTOR CONNECTIONS.  OPS CHECKED NORMAL
